Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on Carleson measures in product spaces

Author: R. Fefferman
Journal: Proc. Amer. Math. Soc. 93 (1985), 509-511
MSC: Primary 32A35; Secondary 42B30
MathSciNet review: 774014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we give a very simple proof of a basic theorem about the class BMO in the multiple parameter setting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 42B30

Retrieve articles in all journals with MSC: 32A35, 42B30

Additional Information

PII: S 0002-9939(1985)0774014-8
Keywords: Hardy spaces, duality, biharmonic
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia